MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM
Model Number DC-200B
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they are having a similar issue as in complaint (b)(4).They were in the middle of obtaining baseline data when the mee-2000a shutdown.All the signals went black out of nowhere, and then there was an error message for a main unit failure.Then the program would not close, and it kept stimulating sseps when trying to close it.They are able to reboot it, and it seems to resolve the issue.However, the issue reoccurs.They do not know if it was in patient use.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that they are having a similar issue as in complaint (b)(4).They were in the middle of obtaining baseline data when the mee-2000a shutdown.All the signals went black out of nowhere, and then there was an error message for a main unit failure.Then the program would not close, and it kept stimulating sseps when trying to close it.They are able to reboot it, and it seems to resolve the issue.However, the issue reoccurs.They do not know if it was in patient use.No patient harm reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that they are having a similar issue as in complaint (b)(4).They were in the middle of obtaining baseline data when the mee-2000a shutdown.All the signals went black out of nowhere, and then there was an error message for a main unit failure.Then the program would not close, and it kept stimulating sseps when trying to close it.They are able to reboot it, and it seems to resolve the issue.However, the issue reoccurs.They do not know if it was in patient use.No patient harm reported.Investigation conclusion: cause and additional information: the phenomenon could not be reproduced on the actual product where the phenomenon occurred.Nka requested that the investigation be suspended because the phenomenon could not be reproduced.Countermeasures to prevent recurrence: since the necessary information for the investigation was not provided, no recurrence prevention measures will be implemented.Additional device information: d10: concomitant medical device: model: mee-2000a.Sn: (b)(6).Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NEUROMASTER G1
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21531882
Report Number8030229-2025-04754
Device Sequence Number12775055
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEE-2000A. SN (B)(6).; NA.
Patient SexUnknown